# SDR ASOA201101278

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J-ANGLE CORRODED IN FLIGHT DECK DOORWAY.  REMOVED J-ANGLE IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND DRILLED FASTENER HOLES IN NEW J-ANGLE IAW SRM 51-42-06 AND 51-42-21.   INSTALLED ANGLE IAW SRM 51-42-06 AND 51-42-21.  MINOR REPAIR.
